# SDR DHL9780436C

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT STA 260 BETWEEN L31 AND L32 FLOOR SUPPORT CRACKED.  STOP DRILLED CRACK, INSTALLED REPAIR PARTS PER SRM 53-2-0.
